Solution of Several Functional Equations on Nonunital Semigroups Using Wilson’s Functional Equations with Involution
Jaeyoung Chung and
Prasanna K. Sahoo
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
Let S be a nonunital commutative semigroup, an involution, and the set of complex numbers. In this paper, first we determine the general solutions of Wilson’s generalizations of d’Alembert’s functional equations   and on nonunital commutative semigroups, and then using the solutions of these equations we solve a number of other functional equations on more general domains.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/463918.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/463918.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463918
DOI: 10.1155/2014/463918
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().